What would cause atelectasis with effusions 24 hours after percutaneous liver biopsy? Both lungs. Chest pain.

Worry about bleed. See your doctor - with the biopsy we worry about bleeding of the liver or other tissue. Uncertain why you are on plaquenil (hydroxychloroquine). This medicine could be used to treat other conditions that you have and these other conditions could be causing these changes.
Post biopsy hemorrha. It is possible that the biopsy site is bleeding, or the needle may have punctured an artery and the diaphragm as well. The ;physician who performed the procedure should be notified immediately of your symptoms. You may require hospitalization for observation and evaluation.
Several possibilitie. that I cannot assess without directly examining you. AND.... holding onto too much fluid OR fluid seeping out of vessels that can't hold it in. Liver disease is a bit of both with some increase in holding onto fluid, some fluid seeping out around liver due to scar tissue (cirrhosis) and... if the liver doesn't make blood proteins, fluid seeps out. The fluid arond lung presses it (atelectasis).